MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION
Model Number 21-2120-0105-231
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cadd pump air in line detector was bad and needed to be replaced.No patient injury reported.
 
Additional Manufacturer Narrative
Other text: additional information is provided for h.2, h.3, and h.6.One device was received for evaluation.Visual inspection revealed the device had no physical damage.Functional testing was performed, and the reported issue was able to be replicated and confirmed.The root cause was determined to be air in the line.Service history review identified the complaint was not related to a previous service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
CADD
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16791462
Report Number3012307300-2023-04389
Device Sequence Number5554271
Product Code FRN
UDI-Device Identifier15019517150568
UDI-Public15019517150568
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-2120-0105-231
Device Catalogue Number21-2120-0105-231
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown